# SDR SWAA2022032333070

- Difficulty date: October 24, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A811829
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 947 LBL 1-10 WL 175; FLOOR SUPPORT AT AFT BULKHEAD IS CORRODED. / EVALUATED CORRODED FLOOR SUPPORT ON AFT CARGO COMPARTMENT STA 947 LBL 1-10 WL 175 AT AFT BULKHEAD NO ALLOWANCE MATERIAL LOSS FOUND ON SRM FOUND TO BE OUT OF LIMITS VERIFIED AND RECEIVED PART IAW BOEING 737 AIPC 53-11-51-01 PG 14 PART NO 7530182 ATAG WN 4812 BOEING IPC 53-11-51-01 - ITEM 28O P/N 149A8118-29 LOCATED AND DRILLED PART IAW BOEING 737 SRM REF 51-40-05-05-0 REMOVED AT FLR BULKHEAD FLOOR SUPPORT IAW BOEING 737 SRM REF 51-40-02-0G-0 INSTALLED NEW AFT CARGO BULKHEAD FLR SUPPORT IAW BOEING 737 SRM REF 57-40-01-0G-0 P/N 149A8118-29
